Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Expansive invertible onesided cellular automata
Mike BOYLEAlejandro MAASS
Author information
JOURNAL FREE ACCESS

2000 Volume 52 Issue 4 Pages 725-740

Details
Abstract
We study expansive invertible onesided cellular automata (i.e., expansive automorphisms of onesided full shiftσ) and find severe dynamical and arithmetic constraints which provide partial answers to questions raised by M. Nasu [{N2}]. We employ the images and bilateral dimension groups, measure multipliers, and constructive combinatorial characterizations for two classes of cellular automata.
Content from these authors

This article cannot obtain the latest cited-by information.

© The Mathematical Society of Japan
Previous article Next article
feedback
Top